First Prev
of 2
Next Last
Curious

Portageville, MO

#1 Nov 9, 2011
I have recently started taking Abilify. After the 4th day, it has made me drowsy, and has also caused my legs to bother me. The drowsiness is tolerable, but the leg pain is bothersome. Also, I cannot seem to keep them still. Has anyone else experienced this with the medication?? It has become so bothersome, I am going to quit taking it.
KNOWS

Malden, MO

#2 Nov 9, 2011
restless leg is a side effect of Abilify. It usually goes away within a few weeks afer your body gets a build up of the meds. If it is really bothersome you should asked to be switched to soemthing else.
Curious
#3 Nov 9, 2011
Does it also cause the drowsiness?
KNOWS

Malden, MO

#4 Nov 9, 2011
yes. it does cause drowsiness

Since: May 11

Little Rock, AR

#5 Nov 9, 2011
They may need to adjust your dosage. Talk to your doctor.
Curious

Portageville, MO

#6 Nov 10, 2011
Thank you all for the info. I have quit taking it, due to it interfering with my work. I already take 40 mg. of Paxil daily. I cannot seem to get on something that helps me. I have been on Zoloft, Zyprexa, Cymbalta, Paxil and have been trying the Abilify out. Paxil seems to be the only thing I can take. I don't like the way the Abilify made me feel. I felt like I was stoned off my ass for 2 days in a row. Not good when u work in the public.
Curious

Portageville, MO

#7 Nov 10, 2011
The leg pain also seems to be subsiding. Not sure if it can get out of my system that fast, but they don't seem as weak.
Time Traveler

Saint Louis, MO

#8 Nov 10, 2011
Who farted?
Yep

Poplar Bluff, MO

#9 Nov 11, 2011
I am on Paxel, Abilify and Cymbalta. People say I am crazy. They work once you get use to them!!
a parent

United States

#10 Nov 12, 2011
My son was on abilify for about 2 yrs. He started having facila tiics. It was awful. It took about 2 months after he stopped taking it for them to go away. The name of the side affect was called retardive disconiesia. ( Unsure of that spelling). Although it was a good medicine for him at first it really turned into something awful at the end. There also was a chance that once these tics started they may have been perminent. But thank goodness that wasn't the case with my son
a parent

United States

#11 Nov 12, 2011
That was meant to say facial not facila. Sorry about that
my experience

United States

#12 Nov 12, 2011
i was on abilify for about 5 months. In the 5 months I did feel better. However, I gained 35 lbs in that 5 months...a side effect; my eating and activity was the same. I also started experiencing the facial thing 'a parent' is talking about. It was really embarrassing when I would be some where that made me even the slightest bit nervous my face started twitching.
my experience

United States

#13 Nov 12, 2011
i forgot to mention i constantly had to keep my legs moving as well..restless leg syndrome
Curious

Portageville, MO

#14 Nov 13, 2011
It put me in the hospital Friday night. I had 15 panic attacks from 5 p.m. to 8 p.m. It was also causing me weakness in the legs. I had to keep moving them, too. They gave me an Ativan and it called me down. I am still somewhat suffering from the side effects. I quit taking it, like I had mentioned earlier. It helped me, as far as mentally, but the side effects were too much. I refuse to take take it again!
what

San Jose, CA

#15 Nov 13, 2011
u sound crazy "curious" just saying!
Curious

Portageville, MO

#16 Nov 14, 2011
The doc has now put on me on 300 mg. of Lithium. She wants me to take it 2 times per day, then gradually go up to 3. I am nervous about it, but willing to give it a shot.
Sad 4 U

Poplar Bluff, MO

#17 Nov 14, 2011
You sound like a crazy nut!!! You need some serious help if you on that many nut pills!!
Curious

Portageville, MO

#18 Nov 14, 2011
Sad 4 U wrote:
You sound like a crazy nut!!! You need some serious help if you on that many nut pills!!
Hmmmmm.....maybe I am!!!!!!
Sad 4 U

Poplar Bluff, MO

#19 Nov 14, 2011
Curious wrote:
<quoted text>
Hmmmmm.....maybe I am!!!!!!
Then dear you need to seek professional help! I don't mean a doctor here, and a doctor there... I mean start seeing someone who can help you - counselor, psychiatrist... anyone... get the help you so desperately need!!
Time Traveler

United States

#20 Nov 15, 2011
Curious wrote:
<quoted text>Hmmmmm.....maybe I am!!!!!!
And stop self medicating too

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 2
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Dexter Discussions

Title Updated Last By Comments
What happened to the thead about 7 min Jim Crow 6
I am Muslim where can I find a girl? 13 hr Politically Incor... 15
Michael coffer?? Anyone know him (Jan '15) 22 hr Kinda 4
Dexter cops Fri billygoat gruff 21
Ww woods Fri amy 20
jennifer mcdowell (Sep '14) Thu Amanda 25
Jennifer McDowell is a liar Thu Statingfacts 1

Dexter Jobs

More from around the web

Personal Finance

Dexter Mortgages